Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from cholangiocarcinoma. Has swollen feet, jaundice. History of dementia and Alzheimer's. Is it final stage?

my dad has cholangiocarcinoma , 18 weeks after diagnosis, with dementia and alzheimers diangnosis 8 months before. He now has swollen feet and spider like veins, is this a sign of end of life? He also has lost lots of weight and has the start of jaundice which up til now comes and goes especially in his upper arms!! He has been taken into a nursing home for respite. He is diabetic and on insulin but bms are all over too.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Swelling of feet, spider like veins and jaundice are signs of deterioration of clinical condition, but are not the signs of end of life.

At this stage, your dad has to be kept comfortable and free of pain. I am sure his doctors and nurses are taking care of that.

Wishing him good health,
Dr Sudhir Kumar MD (Medicine) DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor